# SDR YENA2021082000535

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 50,614 hours, 17,822 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 871, JFK-SLC. DIRTY SOCK FUMES FROM 19.0 - 11.5 ON DESCENT ( PACKS ) ; IAW INFO NOTED 20-17-T015G FOUND #2 PACK OF FAULT ITEM PLACED ON MEL 21-52-01 COND C CAT C MX-4 UPDATED MCC MARIO NOTIFIED (SUPPLEMENTAL INFORMATION TO FOLLOW)
